Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continua which are the sum of a finite number of indecomposable continua


Author: C. E. Burgess
Journal: Proc. Amer. Math. Soc. 4 (1953), 234-239
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0054244-2
MathSciNet review: 0054244
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul Alexandroff, Über kombinatorische Eigenschaften allgemeiner Kurven, Math. Ann. vol. 96 (1927) pp. 512-554. MR 1512337
  • [2] C. E. Burgess, Continua and their complementary domains in the plane, Duke Math. J. vol. 18 (1951) pp. 901-917. MR 0044828 (13:484d)
  • [3] -, Continua and their complementary domains in the plane. II, Duke Math. J. vol. 19 (1952) pp. 223-230. MR 0048016 (13:965d)
  • [4] S. Janiszewski and C. Kuratowski, Sur les continus indécomposables, Fund. Math. vol. 1 (1920) pp. 210-222.
  • [5] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [6] R. H. Sorgenfrey, Concerning continua irreducible about n points, Amer. J. Math. vol. 68 (1946) pp. 667-671. MR 0017523 (8:165c)
  • [7] P. M. Swingle, Generalized indecomposable continua, Amer. J. Math. vol. 52 (1930) pp. 647-658. MR 1506780

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0054244-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society